Vol 25, No 2 (1961)

Table of Contents

Vol 25, No 2 (1961)

Open Access Open Access  Restricted Access Subscription Access

Articles

Theorems on Self-Reciprocal Functions
Bhagwan Das Agrawal
 Vol 25, No 2 (1961), Pagination: 49-62
ABSTRACT |  PDF     Abstract Views: 9  |  PDF Views: 0
Some Inequalities on Polynomials
R. B. Saxena, A. Sharma
 Vol 25, No 2 (1961), Pagination: 63-102
ABSTRACT |  PDF     Abstract Views: 6  |  PDF Views: 0
One-to-One Mappings onto the Cantor Set
M. K. Fort
 Vol 25, No 2 (1961), Pagination: 103-107
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0